# SDR USAA920081107

- Difficulty date: May 22, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 25,543 hours, 11,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3124
- Condition: Discharged
- Location: Cabin
- Part time: 36,817 hours, 16,359 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, L
- Precautionary procedure: K

## Discrepancy

FLT 769 BOS - EEL - AFT LEFT EMERGENCY POWER SUPPLY UNIT FAULT LIGHT IS ON.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT EPSU PER AMM 33-51-38-400-002.  OPERATIONAL CHECK GOOD.
